MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA Partial Femur Cemented Size 3 Left Medial; Prosthesis, Knee

Zimmer Biomet, Inc. PERSONA Partial Femur Cemented Size 3 Left Medial; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from a clinical study that the patient experienced moderate to severe knee pain and stiffness following an initial left partial knee arthroplasty.This was mentioned at follow-up visits through approximately five years post-implantation, symptoms were managed with acetaminophen and nonsteroidal anti-inflammatory drugs.The implants remained in place without further intervention.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Cmp-1058330 d10: 42538000401, ppk tibia, 63534512, 42518200408, ppk surface, 63424640 h6: mechanical (g04) - femur customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA Partial Femur Cemented Size 3 Left Medial
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50332428
Report Number0001825034-2026-02431
Device Sequence Number5483343
Product Code HSX
UDI-Device Identifier00880304808461
UDI-Public(01)00880304808461(17)270131(10)63461852
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42558000301
Device Lot Number63461852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight164 LB
Patient RaceBlack Or African American